# SDR SWAA2014070829742

- Difficulty date: June 18, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 54,216 hours, 42,810 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 500B+10 LOWER AFT WINDOW CORNER CRACKED.  REPAIRED WINDOW IAW SB.
